I was a cronic insomaniac and now taking seroquel I cant stay awake after 10pm even if I take the med. or not. I want to stay awake till take it at nite. Comments ,.are appreciatted.
Hi, if you have been prescribed the extended release version, then you will notice the effects (to some extent) continually, especially at first. Ask for the immediate release version if this is the case. If you already take the immediate release, it will take some time to adjust to this medication. When i started out on it (although at a higher dose) i noticed the feelings of tiredness take over until i'd been taking it for a little while. Speak to your doctor about your concerns, and whether or not to keep going with Seroquel...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2015 • 1 answer
Posted 26 Apr 2015 • 1 answer
Posted 9 Dec 2015 • 3 answers
Posted 23 Dec 2015 • 2 answers
Posted 21 Jun 2016 • 0 answers